0
RESEARCH PAPERS

On the Stability of Linear Stochastic Differential Equations

[+] Author and Article Information
F. Kozin, C.-M. Wu

Department of Electrical Engineering, Polytechnic Institute of Brooklyn, Farmingdale, N. Y.

J. Appl. Mech 40(1), 87-92 (Mar 01, 1973) (6 pages) doi:10.1115/1.3422979 History: Received August 01, 1971; Online July 12, 2010

Abstract

In this paper we present a study of the almost-sure sample stability properties of second-order linear systems with stochastic coefficients. Using knowledge of the first density functions of the coefficient processes, stability conditions are obtained. Based upon recent necessary and sufficient conditions for white-noise coefficient systems, the conditions obtained may yield a close approximation of the exact stability region for the Gaussian coefficient case.

Copyright © 1973 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In